Trazodone Side-effects?

Discussion in 'Midnight Owl' started by Cybrsk8r, Jun 6, 2010.

Thread Status:
Not open for further replies.
  1. Cybrsk8r

    Cybrsk8r Well-Known Member

    Is anyone out there taking Trazodone to help with sleep? My doc gave me a script for it and I took it for the 1st time last night. Wanted to try it on a night when I didn't have to get up the next day, since I didn't know what the effect would be. :unsure:

    Well, last night was a pretty bad night. I got woozy, but when I went to bed, I felt like I couldn't go to sleep. I also had some bad dreams. I'm just wondering if anyone else has experienced this. Sleeplessness is listed as a side-effect, but no mention of nightmares.
     
  2. savetoniqht

    savetoniqht Well-Known Member

    I was on that. It didn't really make me sleep, I just made me tired... Which is how every night is so it didn't really help. It made me kind of drowsy the next day too, which I heard is pretty common.
     
  3. bookworm2010

    bookworm2010 Member

    Honestly I hate it. My script said to take 1-3 and was told to start low and see how it goes. If I take 1 I still can't sleep. If I take 2 I don't wake up easy and am groggy all day. I've had times that I know I'm asleep and I want to wake up, but I know I can't cause the drugs are still in effect. Freakin weird.
     
  4. jlc20m

    jlc20m Well-Known Member

    My doctor gave me this drug to holp with panic attacks. I had to stop taking it after a week or so because I depersonalized ans left my body within a short time of taking it each and every time. Yuck:shelbi:. Had to stop. jlc20m
     
  5. emilyroselovesu

    emilyroselovesu Well-Known Member

    i had nightmares while on that too.
     
Thread Status:
Not open for further replies.